# SDR GUUA92732050909A

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,857 hours, 20,066 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 5400  AFTER TAKEOFF, LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION, LIGHT EXTINGUISHED AFTER RUNNING QRH.  REPLACED LT MAIN GEAR UPLOCK SWITCH. OPS CHECK OK.
